Jump to content
CrazyBoards.org

Recommended Posts

Hi.

Cymbalta is notorious for sucky start-up side-effects.

I recently went from 60 to 90, and I was cranky and anxious and unhappy for about four days, but now (2 weeks later), I feel great.

Could it be possible that you are getting too much norepinephrine (for you)because of the Wellbutrin/Cymbalta combo right now (?).

I have always taken Cymbalta in the mornings.  It doesn't usually disrupt my sleep, but when I do have trouble sleeping, I try to get some exercise during the day, and that seems to take care of it.

Hang in there -- I know tweaking with meds can really be difficult.

Let us know how it goes for you.

-- Abby

Link to comment
Share on other sites

Cymbalta is one of the fastest pmeds to take effect that I've been on.  The downside is that at first it feels like it's attacking your brain with a chainsaw.  The NA hit the first at be pretty overwhelming.  A couple weeks after you've been at your target dose (usually 60 mgs) you should start feeling better pretty quickly.  Some people around here have experienced a dip after two months or so where it feels like it's totally quit working.  Once this passes it's usually smooth sailing from then on out.

Link to comment
Share on other sites

When I started Cymbalta it was slightly stimulating to neutral to be honest.

I experienced no s/e what so ever with each bump up. I titrated up to 120 mg. in a fairly short period of time, I really can't recall, maybe 5-6 weeks.

I am med-resistant and require higher dosing. I did however have a hypermanic episode at 120 mg, a very high dose. 'This is my experience.'

Unfortunately as has been said over and over on this board, it all means nothing really, as someone else might find it sedating, or have differing reactions to different dosing.

I think things should calm down for you in a short time. Sometimes there is an anxiety factor as well... starting a new med, etc... you know what I mean?

So, how are you feeling at this point in time Wyldrosie?

J

Link to comment
Share on other sites

So, how are you feeling at this point in time Wyldrosie?

J

<{POST_SNAPBACK}>

Thank you for the feedback.  Six days later I'm feeling calmer.  Each day I seemed to settle down more and more.  But overall I feel GREAT!  The depression has lifted, the chronic pain is under control and most of the side effects have gone away.

Link to comment
Share on other sites

So, how are you feeling at this point in time Wyldrosie?

J

<{POST_SNAPBACK}>

Thank you for the feedback.  Six days later I'm feeling calmer.  Each day I seemed to settle down more and more.  But overall I feel GREAT!  The depression has lifted, the chronic pain is under control and most of the side effects have gone away.

<{POST_SNAPBACK}>

Glad to here it WR, that's fantastic. Keep me posted K

John

Link to comment
Share on other sites

When I started Cymbalta it was slightly stimulating to neutral to be honest.

I experienced no s/e what so ever with each bump up. I titrated up to 120 mg. in a fairly short period of time, I really can't recall, maybe 5-6 weeks.

I am med-resistant and require higher dosing. I did however have a hypermanic episode at 120 mg, a very high dose. 'This is my experience.'

Unfortunately as has been said over and over on this board, it all means nothing really, as someone else might find it sedating, or have differing reactions to different dosing.

<{POST_SNAPBACK}>

I'd disagree wholeheartedly that it means nothing.  I'd say it means "This has happened at least to jafco,

so it DOES happen. But that doesn't mean it will happen to you until you reach a high dose for

your tolerance, maybe not even then."

That's still important, because if I went hypermanic on Cymbalta at, say, 90mg, I'd know to cut back

off to the 60 I had been prescribed before and call the doctor's office.  Hypermanic at 30mg?

Get an appointment ASAP and move Cymbalta to the "never again" list.

Now, if you'd turned green and grown an extra arm... THEN I'd say "jafco is just wierd, don't worry

about it until the scales and gills show up."

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...